# SDR SIMA20141111001

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,103 hours, 22,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE LIGHT IS INOPERATIVE.  R & R BRAKE LIGHT BULBS IAW AMM 20-13-04.
